# SDR AALA202303178518

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N877BF
- Make and model: Boeing 787-8
- Aircraft serial: 65997
- Aircraft time: 1,709 hours, 280 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 7010025H02
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE PLASTIC / INSULATION SMELLED IN PASSENGER CABIN. DISSIPATED PASSING 10000 FEET. MAINTENANCE REPLACED THE 4 PASSENGER CABIN TRIM AIR MUFFLERS PER AMM 21-61-03. (FOR PARTS INFO SEE SDRS AALA202303178518, AALA202303179147, AALA202303177902, AALA202303178924)
